MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)

PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Catalog Number 11131-000042
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
The customer contacted stryker to report their internal paddles were not recognized when plugged into the defibrillator.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however, there was no adverse event reported.
 
Additional Manufacturer Narrative
The paddles were returned to stryker for evaluation.The reported issue could not be duplicated or verified.The cause of the reported could not be determined.The customer received replacement paddles.
 
Event or Problem Description

Brand Name
HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION
Common Device Name
DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key22001354
Report Number0003015876-2025-00938
Device Sequence Number15734742
Product Code LDD
UDI-Device Identifier00883873863527
UDI-Public00883873863527
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11131-000042
Device Lot Number3317813007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown